| Model Number |
3058 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Communication or Transmission Problem (2896)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal pelvic floor.It was reported that the ins was hurting their hip and described it as 'spiraling out of control' and it started about 3 days ago.The patient mentioned that they don't know whether it's about the control or something that moves inside.The patient mentioned that they went to mexico and was redirected by their healthcare provider (hcp) to call mdt.The agent educated patient on general use of external devices.The agent walked patient through connecting to ins.The agent instructed the patient to connect to the implant with and without the antenna.The patient saw the same stimulation screen for poor communication.The agent instructed to reposition programmer try again; however, they saw possible eos settings.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to arrange ins replacement and further address the issue.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.